Go Back   FitDay Discussion Boards > WOMEN’S ONLY CORNER > Support group for just women
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 05-26-2010, 04:52 PM   #1 (permalink)
FitDay Member
 
Join Date: May 2010
Posts: 2
Question a couple questions...maybe you can help...

I am 31 years old and weighed 220lbs then was put on meds for four years and lost 75lbs now ive been off my meds for 3 months and Im back up to 190! I was already gaining weight back then when the meds stopped it started happening rapidly. Anyone ever had that happen before?

Also in the last 4 or 5 months I have had alot of breast tenderness. Can rapid weight gain cause that?

Last edited by vonnarussell; 05-26-2010 at 04:56 PM.
vonnarussell is offline   Reply With Quote
Old 05-26-2010, 05:24 PM   #2 (permalink)
FitDay Premium Member
 
RunbikeSki's Avatar
 
Join Date: Jan 2010
Location: Riverside, CA
Posts: 2,042
Default

Hi Vonna,
These sounds like questions you might want to pose to your doctor. You don't say what type of meds you were using, but if they were intended to suppress appetite, then maybe it isn't surprising you started regaining weigh once you were not longer taking them.

Have used Fitday for long? If not you may find that this is just the tool you need to get a handle on your eating habits.

Maybe a little more info on your situation (not meaning to pry, but it is a little hard to share experiences when it is unclear what it is you are experienceing) might help others give you some insight into what they have experienced.

Keep writing, I am sure someone will have a better answer than I do.
RunbikeSki is offline   Reply With Quote
Old 05-26-2010, 05:29 PM   #3 (permalink)
FitDay Member
 
almeeker's Avatar
 
Join Date: Mar 2010
Location: Michigan
Posts: 3,742
Default

Quote:
Originally Posted by vonnarussell View Post
Also in the last 4 or 5 months I have had alot of breast tenderness. Can rapid weight gain cause that?
I always had this symptom with pregnancy, well that and the weight gain too. If the meds were hormones of some sort or to treat a hormone issue, you might get a symptom like breast tenderness.
__________________
Starting weight: 244.6 lbs. 10/01/09
Pounds lost: 80.6 lbs
Current weight: 164 lbs
Goal weight: 120 lbs
Weight to go: 44 lbs
Goal Date: 1/1/13
almeeker is offline   Reply With Quote
Old 05-26-2010, 07:01 PM   #4 (permalink)
FitDay Member
 
Join Date: May 2010
Posts: 2
Default

Sorry i should have been clearer...

I was on meds because i have bipolar disorder. They were to sablize moods. Lamictal, colonopin, zoloft and lithium.

I am a new member of fitday starting today.

Im not pregnant...I had thought of that too but its not likely to happen cause i have my tubes tied.
vonnarussell is offline   Reply With Quote
Old 05-26-2010, 07:28 PM   #5 (permalink)
Super Moderator
 
cjohnson728's Avatar
 
Join Date: Jan 2010
Posts: 4,083
Default

Hi Vonna,

Usually taking those meds leads to weight gain; sounds like you have the opposite effect. That is a hefty cocktail of medicines. Did you stop them all at once, or taper them? It may be that something got thrown out of whack with your body chemistry. Alternatively, did you notice any changes in your eating patterns after you stopped the medicines? Many people use food to self-medicate, especially if there is mood stuff going on.

As Pam said, check with your doctor to make sure there's not some physiological explanation for the weight gain. Other than that, keep a good and accurate accounting of what you eat in your FitDay account and maybe you will start to see a pattern.

You've made the first step...keep coming back.
__________________
Cassie

And now that you don't have to be perfect, you can be good.
-John Steinbeck
cjohnson728 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2